CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Nuklearmedizin - NuclearMedicine

A severe haematologic adverse reaction after high dosage radioiodine therapy following blood stem cell mobilization with growth factors

N.N. · Nuklearmedizin - NuclearMedicine · Ausgabe 04/2011 · S. N34-N36

DOI 10.1055/s-0037-1621656

Bibliografische Angaben

Nachweis in CareLit

Autor:innenN.N.
ZeitschriftNuklearmedizin - NuclearMedicine
Ausgabe04/2011
Jahrgang / SeitenJg. 50 · S. N34-N36

Kernaussage aus der Literatur

Abstract-Vorschau

A severe haematologic adverse reaction after high dosage radioiodine therapy following blood stem cell mobilization with growth factors

Zitieren

Zitierempfehlung

N.N (2011) A severe haematologic adverse reaction after high dosage radioiodine therapy following blood stem cell mobilization with growth factors. Nuklearmedizin - NuclearMedicine, 50 (04), N34-N36. https://doi.org/10.1055/s-0037-1621656

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur